# SDR UPS97822329

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N
- Condition: Corroded
- Location: Bs 1680-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT BELLY SKIN FROM STA 1680-1890 LONGERON 28L-28R.  CORRODED OUT OF LIMITS.  REMOVED AND REPLACED AFT BELLY SKIN IAW SRM'S 51-1-21, 51-1-20D AND DWG 5649329.
